# SDR ASAA2018031324117

- Difficulty date: March 13, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, BS 294 LOWER DOOR SURROUND CLOSE OUT STRUCTURE CRACKED AT THE BOTTOM ATTACH HOLES.  ACFT GROUNDED.  ACCOMPLISHED A REPAIR OF THE STUB FRAME IAW EA 900-53-EA-20070.
